# SDR USAA980B1

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 847
- Part time: 35,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 4 INCH LONG BY 1 INCH WIDE CORROSION BS 847 OVER STRINGER 26R TO STRINGER 25R FRAME.  INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 53-00-51 FIG 203.  CORROSION LEVEL 2, CORROSION TASK NR C53-208-01.  (M)
